The purpose of this paper is to state the correct formulation of a theorem proposed by M. Roitman and Z. Rubinstein on the characterization of linear recursions which imply a linear recursion with nonnegative coefficients. The authors present a counterexample to such a theorem and then state its correct formulation.

Revisiting the linear recursions with nonnegative coefficients problem / Benvenuti, L.; Farina, L.. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - STAMPA. - 535:(2017), pp. 191-194. [10.1016/j.laa.2017.09.004]

Revisiting the linear recursions with nonnegative coefficients problem

Benvenuti, L.
;
Farina, L.
2017

Abstract

The purpose of this paper is to state the correct formulation of a theorem proposed by M. Roitman and Z. Rubinstein on the characterization of linear recursions which imply a linear recursion with nonnegative coefficients. The authors present a counterexample to such a theorem and then state its correct formulation.
File allegati a questo prodotto
File Dimensione Formato  
Benvenuti_Revisiting-the-linear_2017.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 199.96 kB
Formato Adobe PDF
199.96 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Benvenuti_Preprint_Revisiting-the-linear_2017.pdf

accesso aperto

Note: https://doi.org/10.1016/j.laa.2017.09.004
Tipologia: Documento in Pre-print (manoscritto inviato all'editore, precedente alla peer review)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 69.27 kB
Formato Adobe PDF
69.27 kB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1045740
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact